Iterative Algorithms for Pseudocontraction Semigroups in Banach Spaces

Rabian Wangkeeree, Pakkapon Preechasilp


In this paper, a Moudafi’s viscosity approximation method with continuous strong pseudocontractions for a pseudocontraction semigroup is considered. A strong convergence theorem is established in the framework of a reflexive and strictly convex Banach space with a uniformly Gˆateaux differentiable norm. We also propose the modified implicit iteration for a pseudocontraction semigroup and prove the strong convergence theorem. The results presented in this paper mainly improved and extended the corresponding results announced by Song and Xu [Y. Song, S. Xu, Strong convergence theorems for nonexpansive semigroup in Banach spaces, J. Math. Anal. Appl. 338 (2008) 152–161] and Song and Chen [Y. Song, R. Chen, Convergence theorems of iterative algorithms for continuous pseudocontractive mappings, Nonlinear Anal. 67 (2007) 486–497].

Full Text: PDF


  • There are currently no refbacks.

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|